Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024

An approach to Schreier's space.

Título inglés An approach to Schreier's space.
Título español Una aproximación al espacio de Schreier.
Autor/es Fernández Castillo, Jesús M. ; González, Manuel
Organización Dep. Mat. Univ. Extremadura, Badajoz, España;Dep. Mat Univ. Cantabria, Santander, España
Revista 0213-8743
Publicación 1991, 6 (2-3): 166-169, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In 1930, J. Schreier [10] introduced the notion of admissibility in order to show that the now called weak-Banach-Saks property does not hold in every Banach space. A variation of this idea produced the Schreier's space (see [1],[2]). This is the space obtained by completion of the space of finite sequences with respect to the following norm:
||x||S = sup(A admissible)     ∑j Î A  |xj|,
where a finite sub-set of natural numbers A = {n1 < ... < nk} is said to be admissible if k ≤ n1.
In this extract we collect the basic properties of S, which can be considered mainly folklore, and show how this space can be used to provide counter examples to the three-space problem for several properties such as: Dunford-Pettis and Hereditary Dunford-Pettis, weak p-Banach-Saks, and Sp.
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Espacios normados ; Propiedad de Dunford-Pettis ; Problema de tres espacios
Código MathReviews MR1185369
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)